# SDR KPVA200001

- Difficulty date: January 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803WP
- Make and model: Dhav DHC8103
- Aircraft serial: 141
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Computer
- Part number: 36058
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 1224 - MKK - STICK SHAKER ACTUATED AND REMAINED ON.  SYSTEM WAS DEFERRED UNDER MEL 27-3-1.  AFTER AIRCRAFT RETURNED TO MAIN BASE THE LIFT COMPUTER WAS REPLACED AND THE MEL WAS CLEARED RETURNING AIRCRAFT TO SERVICE.  (M)
